# SDR FDEA2019042200871

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 30,042 hours, 16,439 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #1 SLAT LEADING EDGE HAS A DENT NEAR THE IB SIDE.  SHGN 20APR19 18:09   MEM U  DENT OUT OF LIMITS PER A300 SRM 57-40-00, FIG. 101.  FASTENERS WITHIN BORDER OF DENT ARE INDICATIVE OF  INTERNAL RIB DAMAGE.
